# SDR CALA2022081602093

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fr68 To Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED FR68 TO FR70 AT AFT GALLEY AREA REMOVED AND REPLACED FLOOR BEAM Y765 AND FASTENERS LOC FR66 TO F P/N: 20915A22 S/N: 003591 DUE DATE 30-MAY-2023 R70 AT AFT GALLEY AREA IAW SRM A320 51-42-11, DWG D53472000, DWG 53472092 AND DWG 53474250 TOOL USED DIGITAL CALIPER PN: 500-752 -20 SN: B21038255 DUE DATE 10-AUG-2022, DEPTH GAGE ENTRY MADE TO REMOVE IP RESTRICTION. ACCOMPLISHED WITH AEROMAN NON ROUTINE 2022-308747 UPDATING SRM A320 51-72-11 ADD EMP:V939311
